# SDR SWAA2024121661248

- Difficulty date: November 18, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#15 A-043 CABIN FLOOR STRUCTURE AFT WET AREA; 'T' CAP CORRODED AROUND DOMENUT HOLE STA 986 LBL 42 WL 208<[01] CORROSION AT STA 986 LBL 42T CAP AROUND DOMENUT HOLE WAS REMOVED AND REPAIRED I.A.W. SRM 53-70-51-2R-6; ALTERNATIVE 3.;[02] COMPLETE  AUDIT C/W;[03] COMPLETE  AUDIT C/W
